Solving a Class of Linearly Constrained Indefinite Quadratic Problems by D.C. Algorithms - Université de Lorraine Access content directly
Journal Articles Journal of Global Optimization Year : 1997

Solving a Class of Linearly Constrained Indefinite Quadratic Problems by D.C. Algorithms

Dates and versions

hal-01636781 , version 1 (16-11-2017)

Identifiers

Cite

Hoai An Le Thi, Tao Pham Dinh. Solving a Class of Linearly Constrained Indefinite Quadratic Problems by D.C. Algorithms. Journal of Global Optimization, 1997, 11 (3), pp.253 - 285. ⟨10.1023/A:1008288411710⟩. ⟨hal-01636781⟩
60 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More